# SDR UPS01836651

- Difficulty date: August 8, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 5764617U51
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT WING OUTBOARD AILERON INBD WEIGHTED PANEL IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED WEIGHTED PANEL IAW DWG 5764617, AND SRM 57-1-0, 51-3-0.
